Vol. 8, No. 9, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Zeros of $L$-functions outside the critical strip

Andrew R. Booker and Frank Thorne

Tropical independence I: Shapes of divisors and a proof of the Gieseker–Petri theorem

David Jensen and Sam Payne

New equidistribution estimates of Zhang type

Wouter Castryck, Étienne Fouvry, Gergely Harcos, Emmanuel Kowalski, Philippe Michel, Paul Nelson, Eytan Paldi, János Pintz, Andrew V. Sutherland, Terence Tao and Xiao-Feng Xie

Relations between Dieudonné displays and crystalline Dieudonné theory

Eike Lau

Finiteness of unramified deformation rings

Patrick B. Allen and Frank Calegari

On direct images of pluricanonical bundles

Mihnea Popa and Christian Schnell